Authors

H. Jardón-Kojakhmetov, M. Muñoz-Arias, Jacquelien M.A. Scherpen

Abstract

In this paper we explore the methodology of model order reduction based on singular perturbations for a flexible-joint robot within the port-Hamiltonian framework. We show that a flexible-joint robot has a port-Hamiltonian representation which is also a singularly perturbed ordinary differential equation. Moreover, the associated reduced slow subsystem corresponds to a port-Hamiltonian model of a rigid-joint robot. To exploit the usefulness of the reduced models, we provide a numerical example where an existing controller for a rigid robot is implemented.

Citation

  • Journal: IFAC-PapersOnLine
  • Year: 2016
  • Volume: 49
  • Issue: 18
  • Pages: 832–837
  • Publisher: Elsevier BV
  • DOI: 10.1016/j.ifacol.2016.10.269
  • Note: 10th IFAC Symposium on Nonlinear Control Systems NOLCOS 2016- Monterey, California, USA, 23—25 August 2016

BibTeX

@article{Jard_n_Kojakhmetov_2016,
  title={{Model reduction of a flexible-joint robot: a port-Hamiltonian approach}},
  volume={49},
  ISSN={2405-8963},
  DOI={10.1016/j.ifacol.2016.10.269},
  number={18},
  journal={IFAC-PapersOnLine},
  publisher={Elsevier BV},
  author={Jardón-Kojakhmetov, H. and Muñoz-Arias, M. and Scherpen, Jacquelien M.A.},
  year={2016},
  pages={832--837}
}

Download the bib file

References